# SDR SWI2025F00473

- Difficulty date: February 23, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND PULL IN CAM AT FS349 GOUGED (C-CHECK RO 04/17/2025)REMOVED AND INSTALLED NEW PAX DOOR SURROUND PULL IN CAM FITTING AT 349 REF DWG 600-31900 REV K AND CRJ 200 SRM 51-42-21. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
